Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2558

Title: Radford's biproduct for quasi-Hopf algebras and bosonization
Authors: BULACU, Daniel
Issue Date: 2002
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 174(1). p. 1-42
Abstract: Let B be a braided Hopf algebra (with bijective antipode) in the category of left Yetter-Drinfeld modules over a quasi-Hopf algebra H. As in the case of Hopf algebras (J. Algebra 92 (1985) 322) the smash product B#H defined in (Comm, Algebra 28(2) (2000) 631) and a kind of smash coproduct afford a quasi-Hopf algebra structure on B circle times H. Using this, we obtain the structure of quasi-Hopf algebras with a projection. Further we will use this biproduct to describe the Majid bosonization (J. Algebra 163 (1994) 165) for quasi-Hopf algebras. (C) 2002 Elsevier Science B.V. All rights reserved.
Notes: Univ Bucharest, Fac Math, RO-70109 Bucharest 1, Romania. Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Bulacu, D, Univ Bucharest, Fac Math, Str Acad 14, RO-70109 Bucharest 1, Romania.
URI: http://hdl.handle.net/1942/2558
DOI: 10.1016/S0022-4049(02)00014-2
ISI #: 000177830500001
ISSN: 0022-4049
Category: A1
Type: Journal Contribution
Validation: ecoom, 2003
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.